# SDR COMA0560055

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 6,981 hours, 6,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5354 DURING FINAL APPROACH TO BOS RECEIVED A FLAP FAIL MESSAGE WHEN FLAPS SELECTED TO 30 DEGREES.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
